# SDR CALA2025032803279

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 65,093 hours, 26,970 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209205
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W INSIDE TANK ACCESS PANEL 532RB VIEW LOOKING UP AND AFT STRINGER U9 HAS A CRACK IN END OF STRINGER AND APPEARS TO END AT FASTENER.   SUPPORT TASK NSA EMX N/R 00190. ESFR COMPLETED REPAIRED L/W UPPER STRINGER U9 AT APPROXIMATELY WING STATION 617 IAW  EC/RA 5720-03510 REV ORIGINAL ACCOMPLISHED FUEL LEAK CHECK IAW B737-900 AMM 28-11-00 LEAK CHECK GOOD CHANGE MAJOR REPAIR TO MINOR REPAIR PER EC/RA  5720-03510 C/W SFR 598 ATTACHED. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00190 AND HANGAR N/R 6481019.
